Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A complex map with complex topology

Author: Michal\ Kwiecinski
Journal: Proc. Amer. Math. Soc. 127 (1999), 397-399
MSC (1991): Primary 14E40; Secondary 32S15
MathSciNet review: 1610729
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a simple example of a complex algebraic map, which (even locally) has an uncountable number of local topological types at points of the source space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14E40, 32S15

Retrieve articles in all journals with MSC (1991): 14E40, 32S15

Additional Information

Michal\ Kwiecinski
Affiliation: Department of Mathematics, Tokyo Metropolitan University, Minami - Ohsawa 1-1, Hachioji-shi, Tokyo 192-03, Japan; On leave from: Uniwersytet Jagielloński, Instytut Matematyki, ul. Reymonta 4, 30-059 Kraków, Poland

PII: S 0002-9939(99)04929-1
Received by editor(s): June 3, 1997
Additional Notes: The author’s research was supported by a postdoctoral fellowship of the Japan Society for the Promotion of Science and Monbusho grant (number P96204)
Communicated by: Leslie D. Saper
Article copyright: © Copyright 1999 American Mathematical Society